ITEM METADATA RECORD
Title: LOG CANONICAL THRESHOLDS OF QUASI-ORDINARY HYPERSURFACE SINGULARITIES
Authors: Budur, Nero ×
Gonzalez-Perez, Pedro D
Gonzalez Villa, Manuel #
Issue Date: 2012
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:140 issue:12 pages:4075-4083
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2012a.pdf Published 200KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science